Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. I. Muskhelishvili
Title: Some basic problems of the mathematical theory of elasticity
Additional book information: 3d, rev. and augmented ed., trans, from the Russian by J. R. M. Radok. Groningen, Noordhoff, 1953. 31+704 pp. 38.00 florins.

Review Information:

Reviewer: J. L. Synge
Journal: Bull. Amer. Math. Soc. 61 (1955), 445-447
DOI: https://doi.org/10.1090/S0002-9904-1955-09944-0
American Mathematical Society